



CRUK Cambridge Centre Breast Cancer Programme Research Day Monday 14th October 2019

Translational Horizons: 'Where We Go Next'

The Maxwell Centre, Cavendish Laboratory, JJ Thomson Avenue, Cambridge, CB3 0HE.

Time	Event	Location	Speaker	
08:45 -	Arrival, Registration and coffee	Kitchen Area		
09:10	(25 minutes)			
Session 1 – Chair: Carlos Caldas				
09:10 -	Introduction	JJ Thomson and	Carlos Caldas	
09:15	(5 minutes)	Rayleigh Rooms		
09:15-	CRUK Cambridge Centre Perspective	JJ Thomson and	Richard	
09:30	(10 minutes plus 5 minutes for questions)	Rayleigh Rooms	Gilbertson	
09:30 -	Keynote Speaker – 'Quantifying Breast Pathology:	JJ Thomson and	Raza Ali	
10:15	Depth and Dimensions.'	Rayleigh Rooms		
	(35 minutes plus 10 minutes for questions)			
Session 2 – Chair: Helena Earl				
10:15 –	'Cambridge RadNet: Exploiting basic biology and	JJ Thomson and	Charlotte	
10:45	radiation research for translation into patient benefit.'	Rayleigh Rooms	Coles	
	(20 minutes plus 10 minutes for questions)			
10:45 –	'Imaging in breast cancer research - current projects	JJ Thomson and	Ramona	
11:15	and future perspectives.'	Rayleigh Rooms	Woitek	
	(20 minutes plus 10 minutes for questions)			
11:15 –	Coffee	Kitchen Area		
11:30	(15 minutes)			
11:30 -	'Histopathology in Clinical Trials – Moving into the	JJ Thomson and	Elena	
12:00	Future.'	Rayleigh Rooms	Provenzano	
	(20 minutes plus 10 minutes for questions)			
12:00 -	'New insights into oestrogen receptor action in breast	JJ Thomson and	Jason Carroll	
12:30	cancer.'	Rayleigh Rooms		
	(20 minutes plus 10 minutes for questions)			
12:30 -	Lunch & networking	Kitchen Area		
13:30	(1 hour)			





Time	Event	Location	Speaker	
Session 3 – Chair: Matthew Wallis				
13:30 -	'Metastatic breast cancer: novel therapeutic	JJ Thomson and	Richard Baird	
14:00	strategies.'	Rayleigh		
	(20 minutes plus 10 minutes for questions)	Rooms		
14:00 -	'Liquid biopsies in metastatic breast cancer - making	JJ Thomson and	Emma	
14:30	an impact on treatment.'	Rayleigh	Beddowes	
	(20 minutes plus 10 minutes for questions)	Rooms		
14:30 -	'Early breast cancer clinical trials into the future.'	JJ Thomson and	Jean Abraham	
15:00	(20 minutes plus 10 minutes for questions)	Rayleigh		
		Rooms		
15:00 -	Coffee	Kitchen Area		
15:15	(15 minutes)			
Session 4 – Chair: Paul Edwards				
15:15 -	'Mammary epithelial cell fate and tumour initiation	JJ Thomson and	Walid Khaled	
15:45	at the single cell resolution.'	Rayleigh		
	(20 minutes plus 10 minutes for questions)	Rooms		
15:45 –	'Mammary gland involution: the good, the bad, and	JJ Thomson and	Christine	
16:15	the beautiful.'	Rayleigh	Watson	
	(20 minutes plus 10 minutes for questions)	Rooms		
16:15 -	'Breast cancer programme- where should we aim to	JJ Thomson and	Carlos Caldas	
16:45	be in 5 years?'	Rayleigh		
	(20 minutes plus 10 minutes for questions)	Rooms		
16:45 –	Closing Remarks & Group Photo	JJ Thomson and	Carlos Caldas	
17:00	(5 minutes plus 10 minutes)	Rayleigh		
		Rooms		
17:00 -	Drinks reception	Kitchen Area		
18:00	(1 hour)			